# SDR CALA9801573

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT LT SIDE, STA 1166, TWO INCHES ABOVE TOP OF FLOORBEAM.  THE CORRODED AREA WAS CUT OUT, A DOUBLER WAS INSTALLED IAW ECRA 5330-02699.
